Perturbed optimization in Banach spaces III: Semi-infinite optimization

J. Frédéric Bonnans, Roberto Cominetti

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


This paper is devoted to the study of perturbed semi-infinite optimization problems, i.e., minimization over Rn with an infinite number of inequality constraints. We obtain the second-order expansion of the optimal value funtion and the first-order expansion of approximate optimal solutions in two cases: (i) when the number of binding constraints is finite and (ii) when the inequality constraints are parametrized by a real scalar. These results are partly obtained by specializing the sensitivity theory for perturbed optimization developed in part I (cf. [SIAM J. Control Optim., 34 (1996), pp. 1151-1171]) and deriving cone in the space C(Ω) of continuous real-valued functions.

Original languageEnglish
Pages (from-to)1555-1567
Number of pages13
JournalSIAM Journal on Control and Optimization
Issue number5
StatePublished - Sep 1996


  • Approximate solutions
  • Directional constraint qualification
  • Epilimits
  • Marginal function
  • Semi-infinite programming
  • Sensitivity analysis


Dive into the research topics of 'Perturbed optimization in Banach spaces III: Semi-infinite optimization'. Together they form a unique fingerprint.

Cite this